# SDR AUS20010988

- Difficulty date: August 23, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Boeing 737377
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Stiff
- Location: Landing Gear Ret
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR EXTENSION SYSTEM CABLE STIFF TO OPERATE. AFORCE IN EXCESS OF 50 POUNDS  WAS NEEDED TO OPERATE THE CABLE. THE MAXIMUM LIMIT IS 28 POUNDS.
